# SDR DALA2020033002060

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION OUT OF LIMITS WAS FOUND ON STRINGERS SUPPORT FROM STA 1328 TO 1331 AT RBL 2.90 TO RBL 16.10; FROM STA 1321 TO 1324 AT RBL 7.55 AND RBL 2.90; FROM STA 1397 TO 1399 RBL 16.10 ALSO FROM STA 1404 TO 1405 RBL 16.10 IN REF. NRC 00171. CORRECTIVE ACTION: SUMMARY: OF NRC S/N 00647 WERE REPAIRED PER B757-300 SRM (1538209)
